# SDR SWAA2021062367182

- Difficulty date: April 27, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT FASTENER AT #7 SLAT LOWER SURFACE OF THE LEADING EDGE SLAT SKIN AT ACTUATOR RIB. / REPAIRED CRACK AT FASTENER AT #7 SLAT LOWER SURFACE OF THE LEADING EDGE STAT SKIN AT ACTUATOR RIB PER SRM 57-42-01-2R-8
